The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


Burago, Dmitri; Burago, Yuri; Ivanov, Sergei. A course in metric geometry. Graduate Studies in Mathematics, 33. American Mathematical Society, Providence, RI, 2001. xiv+415 pp. ISBN: 0-8218-2129-6 MR1835418 (2002e:53053)

Billingsley, Patrick. Convergence of probability measures. John Wiley & Sons, Inc., New York-London-Sydney 1968 xii+253 pp. MR0233396 (38 #1718)

Blum, Gilles. A note on the central limit theorem for geodesic random walks. Bull. Austral. Math. Soc. 30 (1984), no. 2, 169--173. MR0759783 (86a:60106)

Chen, Jingyi; Hsu, Elton P. Gradient estimates for harmonic functions on manifolds with Lipschitz metrics. Canad. J. Math. 50 (1998), no. 6, 1163--1175. MR1657771 (99m:53065)

Cranston, Michael; Kendall, Wilfrid S.; March, Peter. The radial part of Brownian motion. II. Its life and times on the cut locus. Probab. Theory Related Fields 96 (1993), no. 3, 353--368. MR1231929 (94g:60154)

Cranston, Michael. Gradient estimates on manifolds using coupling. Journal of Functional Analysis 99 (1991), no. 1, 110-124. MR1120916 (93a:58175)

Durrett, Richard. Stochastic calculus. A practical introduction. Probability and Stochastics Series. CRC Press, Boca Raton, FL, 1996. x+341 pp. ISBN: 0-8493-8071-5 MR1398879 (97k:60148)

Ethier, Stewart N.; Kurtz, Thomas G. Markov processes. Characterization and convergence. Wiley Series in Probability and Mathematical Statistics: Probability and Mathematical Statistics. John Wiley & Sons, Inc., New York, 1986. x+534 pp. ISBN: 0-471-08186-8 MR0838085 (88a:60130)

Jørgensen, Erik. The central limit problem for geodesic random walks. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 32 (1975), 1--64. MR0400422 (53 #4256)

Jacod, Jean; Shiryaev, Albert N. Limit theorems for stochastic processes. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 288. Springer-Verlag, Berlin, 1987. xviii+601 pp. ISBN: 3-540-17882-1 MR0959133 (89k:60044)

Kendall, Wilfrid S. Nonnegative Ricci curvature and the Brownian coupling property. Stochastics 19 (1986), no. 1-2, 111--129. MR0864339 (88e:60092)

Le, Hui Ling; Barden, Dennis. Itô correction terms for the radial parts of semimartingales on manifolds. Probab. Theory Related Fields 101 (1995), no. 1, 133--146. MR1314177 (96a:58211)

Mosco, Umberto. Composite media and asymptotic Dirichlet forms. J. Funct. Anal. 123 (1994), no. 2, 368--421. MR1283033 (95d:47088)

Malliavin, Paul; Stroock, Daniel W. Short time behavior of the heat kernel and its logarithmic derivatives. J. Differential Geom. 44 (1996), no. 3, 550--570. MR1431005 (98c:58164)

Petrunin, A. Parallel transportation for Alexandrov space with curvature bounded below. Geom. Funct. Anal. 8 (1998), no. 1, 123--148. MR1601854 (98j:53048)

Stroock, Daniel W.; Varadhan, S. R. Srinivasa. Multidimensional diffusion processes. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 233. Springer-Verlag, Berlin-New York, 1979. xii+338 pp. ISBN: 3-540-90353-4 MR0532498 (81f:60108)

v. Renesse, Max-K. Comparison properties of diffusion semigroups on spaces with lower curvature bounds. Dissertation, Rheinische Friedrich-Wilhelms-Universität Bonn, Bonn, 2001. Bonner Mathematische Schriften [Bonn Mathematical Publications], 355. Universität Bonn, Mathematisches Institut, Bonn, 2003. ii+90 pp. MR2013040 (2004g:58050)

Wang, Feng Yu. Successful couplings of nondegenerate diffusion processes on compact manifolds. (Chinese) Acta Math. Sinica 37 (1994), no. 1, 116--121. MR1272513 (95d:58145)

Yau, Shing Tung. Harmonic functions on complete Riemannian manifolds. Comm. Pure Appl. Math. 28 (1975), 201--228. MR0431040 (55 #4042)

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.